Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had miscarriage. Heavy bleeding. Have thickened endometric and cystic. Meaning?

Hi, I got aborted in Sep 7th 2012, after miscarriage my periods were regular. every month 4th to 7th it was starting but the bleeding never used to stop. it will be continous spotting through out the month. Its been 5 months now after miscarriage. Is this normal after miscarriage or any problem? Yesterday i had consulted doc. she did TVS and said i have thickened endometric and left cyst are found. Suggest me whether am healthy.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After miscarriage, it will take some time for regularization of the hormonal levels and menstrual cycles.
As there are no retained products, no need to worry.
For regularization of the cycles, you can take following steps with your doctor's advice.
-Going for D&C to remove the endometrial thickness. Then you can see whether your cycles will regularize naturally.
- Taking hormonal pills for few months, to regularize the hormonal levels and menstrual cycles.
So, you discuss these choices with your doctor and follow her advice.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor